# SDR IXXA2023070201

- Difficulty date: July 2, 2023
- Submitted: July 2, 2023
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24983
- Aircraft time: 12,088 hours, 24,212 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal Depressor
- Part number: 368530095377208
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD CUTOUT AFT LOWER CORNER DAMAGED
